21 Years Old -- DONT RISK YOUR HEALTH !!!

DO NOT TAKE THIS DRUG! I am a 21 year old female...

I am a 21 year old female and I started taking Accutane when I was 18 years old. I had suffered from severe acne since I hit puberty. I stayed on Accutane for 7 months. Side effects while on the drug included: Severe dry skin (could not dry myself with a towel or my skin would peel off, had to pat dry), the first couple months my hands were red and it looked like I had scales like a fish, I had dry lips, headaches, and mood swings. After getting off the drug, my skin was perfect. Three months after getting off, I was walking in a hall and my hip popped. I am now recovering from my 3rd hip surgery. The doctors have no idea what caused my hip issues being that I have had NO health problems. EVER. If I could go back no amount of clear skin is worth all this pain.
Dr. Won

1 out of 5 stars Overall rating
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful